# SDR SIMA2074

- Difficulty date: July 11, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N277AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 277
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: S5367800821602
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-2 INSPECTION, MAINTENANCE FOUND THE RIGHT AFT ZEE MEMBER BETWEEN FRAMES 39 AND 40 CORRODED.  MAINTENANCE REMOVED AND REPLACED THE ZEE MEMBER IAW ATR SRM 51-25-03.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
